Rings with additive group which is a torsion-free group of rank two

Beaumont, Ross Allen: Rings with additive group which is a torsion-free group of rank two. Acta scientiarum mathematicarum, (20). pp. 105-116. (1959)

[img] Cikk, tanulmány, mű
math_020_105-116.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1959
Volume: 20
Page Range: pp. 105-116
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 116. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2016. Oct. 15. 14:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/13879

Actions (login required)

View Item View Item